Friday, October 06, 2006

Mexican Hairless

Two things before I turn in this evening. I'm saving the freaky thing for last, so feel free to skip ahead if you don't want to read my Blogger crankfest...

In an aborted attempt to access the beta version of Blogger a few weeks back, I accidentally deleted "Merujo's Kitchen" and, whaddya know? Some scumbag spambot loser has taken over the Merujo's Kitchen blogspot account. I am beyond appalled to see my moniker attached to something with nonsense text about "mexico indian casino new." Hey, blogcreep! You stink!

But if anyone wanted to see the old recipes from Merujo's Kitchen (that kinda went nowhere), I'd copied all the entries over to a Wordpress account. Just an archive at this point.

But dang, I'm really steamed about my name being connected to stupid placeholder crap. If the dude that squatted on the url actually had an e-mail addy, I'd smack him hard, simply for lacking any class.

Grumble.

And now for something completely different: my latest adventure in Things That Freak Me Out.

I'm trying to be calm about this.

I just got out of the shower. In said shower, while washing my hair, handfuls of my hair came out in my fingers. Holy shit! I don't mean a few strands. I mean, noticeable handfuls of long hair. Shower aborted, I wrap up in a towel, go to the computer, and hit Google hard.

Turns out one of the common side effects of my eyeball drug is... drumroll please... hair loss.

Hair loss.

Son. Of. A. Bitch.

But, Merujo, you say, duh! It's a CANCER DRUG. This should not be a surprise.

And yet, it is.

And all I can say is, I'm not sure how many more surprises I can handle at this point.

My hair is just past shoulder length. Do I cut it? Do I just wait and see how many big hanks of it fall out before it becomes noticeable?

Son. Of. A. Bitch.

Oh, and apparently, the wretched heartburn I've been having virtually every night is a common side effect too.

Is it too late for another glass of Australian red?

Yours,

Wrapped in a towel and slightly numb,

Merujo

4 comments:

Janet M. Kincaid said...

Man. This sucks. I'm sorry to hear this latest side effect. Oy vey....

Scholiast said...

Really, this is not what you need. Although the effect is more important than any side-effects, this really, really isn't... On the other hand, lots of fun to be had around wigs these days ;) I'm sure mother Madonna will buy you some!

spencer said...

It's annoying what spammers force you to do in managing a blog.

Heather Meadows said...

I'd suggest you contact Blogger about the spammer, but Blogger support sucks donkey balls.

:>

When the chemo kicked in and my hair started falling out, I asked my brother to buzz me bald immediately. We put my hair in a ponytail and cut it off and I saved it in a Ziploc bag.

My uncle bought me a wig, but it didn't look right, so I never wore it. My brothers confiscated it and used it in their home movies, I believe.

I did wear hats. I had a beret and a round black hat with a flat top. Not sure what that's called. I also had baseball caps, but those made me look too much like a man :>

I looked pretty cool as the hair was growing back in, but part of that was because I'd lost a lot of weight due to chemo-nausea.

Now I'm back to being big (alas), but at least my hair's back too.

I've been pretty lucky.

But you'll do great too, I know you will, because it's impossible for someone like you to not be great. Even if the entire world is suddenly against you.